| Catalog Number |
G7755271 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent rod replacement at o-c4 due to pseudo-tumor.Post-op, the rod migrated from the screw head.The rod was replaced during re-operation.There were no patient symptoms or complications as a result of this event.